# SDR KCSA2025071238

- Difficulty date: July 12, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 124,015 hours, 25,545 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lock
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR UPPER DECK FLIGHT LOCK. TRANSFERRED TO DMI 100259089 IAW MEL 52-23-6-2 CATEGORY C DUE.  PLACARDS INSTALLED MAINTENANCE PROCEDURES COMPLIED WITH.  100259106 - PERFORMED ADJUSTMENT TEST OF UPPER DECK FLIGHT LOCK IAW B747-400 AMM 52-23-00. NO DEFECTS NOTED.
